# SDR SWAA2021102531961

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 1,412 hours, 746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H INBD FA EMER FLASHLIGHT INOP ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / PERFORMED OPERATIONAL TEST OF AFT L/H IB EMERGENCY FLASH LIGHT; FOUND FLASHLIGHT NOT CONTACTING THE HOUSING ELECTRICAL POINTS REPOSITIONED FLASH LIGHT PER AMM 38-11-05 OP CHECK OK. CLOSING 96212
